# SDR ABXA20121112334

- Difficulty date: November 12, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS INDICATED DURING AN HFEC OF THE PASSENGER ENTRY DOOR (L1) AT THE LWR AFT CORNER OF THE CUTOUT ON THE FUSELAGE SKIN, B STA 337.0, S-20L.  REPAIRED CRACK IAW SRM 53-10-01.  REPAIR MATERIAL: 2024 T3.  ACFT WAS GROUNDED.
